Top answers from doctors based on your search:
Disclaimer

azythromycin allergy medication

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Azythromycin allergy: Azythromycin is an antibiotic medication.Medication allergic reactions can include difficulty breathing, hives and swelling of face, lips, throat, mo ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old male asked:
Dr. John Feola
31 years experience Internal Medicine
ALLERGIC REACTION: you may be having an allergic reaction to the Azithromycin. You need to be examined promptly and have labs checked (Especially Eosinophil level) I nor ... Read More
1
1 thank
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Allergic reaction: Why do you think your allergic reaction is due to azithromycin and not Imodium, Prilosec or Zantac (ranitidine)? Luckily, there are no drug-drug inter ... Read More
1
1 comment
1
1 thank
A 37-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes: No cross reactions between these two.
1
1 thank
A 26-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Maybe, maybe not: These are very different antibiotics and generally treat different bacteria, although there is some overlap. Whether azithro can replace levofloxacin ... Read More
A 43-year-old member asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Yes: You can.
A 37-year-old member asked:
Dr. George Valdez
Specializes in Family Medicine
Yes: No problems.
A 39-year-old member asked:
Dr. Joram Seggev
Specializes in Allergy and Immunology
In most cases, yes: The major interactions of azithromycin is with phenytoin and warfarin, possibly digoxin, none of which are used in allergy. This is in contrast to ery ... Read More
A 35-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Several antibiotics: The choice of antibiotics depends a lot on which germ (there are many in the world) the doctor is trying to stop or kill. Clarithromycin (Biaxin) is s ... Read More
A male asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Fever: The symptoms are unlikely to be related to either allergies or long term intake of zyrtec (cetirizine). He needs to be monitored closely, keep followi ... Read More
1
1 thank
A 49-year-old male asked:
Dr. Derek Farley
24 years experience Urgent Care
Why the antibiotic?: Sounds like allergy to me. Shouldn't need antibiotics. Steroid nasal spray, antihistamine tablets, maybe a steroid shot or pill pack would be most e ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month